# SDR AALA20030571

- Difficulty date: May 15, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE AFTER 1 PLUS 40 FLIGHT TIME CABIN REPORTED ODOR OF ELECTRIC FUMES IN VICINITY OF ROWS 16 THROUGH 18.  ODOR INTENSIFIED.  UTILITY BUSES DE-ENERGIZED, RIGHT RECIRC FAN OFF, RIGHT PACK OFF AND ODOR SUBSIDED.  OPERATED ALL LIGHTING AT FULL INTENSITY, OPERATED POWER PORTS, HAD BOTH UTILITY BUSES ON, OPERATED PACKS, BOTH LEFT AND RIGHT RECIRC FANS ON, RAN ENGINES AND INSPECTED BEHIND CEILING PANELS IN AREA OF ROWS 16 THROUGH 18.  NO DISCREPANCY NOTED.  UNABLE OT DUPLICTE.  (M)
